Alert archive / California / Flash Flood Watches in 2012
Flash Flood Watch 3, NWS San Diego, CA
NWS San Diego, CA issued this flash flood watch at Jul 30, 2012, 10:55 AM PDT for Riverside County, San Diego County, California. It took effect at Jul 30, 2012, 11:00 AM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2012, 10:55 AM PDT (17:55 UTC)
- In effect from
- Jul 30, 2012, 11:00 AM PDT
- Expired
- Jul 30, 2012, 7:45 PM PDT
- In force
- 9 hr
- Issued by
- NWS San Diego, CA
- Flood severity
- None
Counties Riverside County, CA, San Diego County, CA
The radar
The San Diego radar (KNKX), 80 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 5.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1583 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
808 WGUS66 KSGX 301755 FFASGX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 1055 AM PDT MON JUL 30 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH 10 PM THIS EVENING FOR...THE RIVERSIDE COUNTY MOUNTAINS...THE SAN DIEGO COUNTY MOUNTAINS...THE COACHELLA VALLEY...AND THE SAN DIEGO COUNTY DESERTS... .THE AIR MAS IS MOIST AND UNSTABLE ACROSS THE MOUNTAINS AND DESERTS OF SAN DIEGO COUNTY AND RIVERSIDE COUNTY TODAY. PRECIPITABLE WATER VALUES ARE OVER 1.3 INCHES AND EXPECTED TO INCREASE TO OVER 2 INCHES BY MID AFTERNOON. THE FLASH FLOOD POTENTIAL IS MODERATE TO HIGH. CAZ056-058-061-062-310200- /O.NEW.KSGX.FF.A.0003.120730T1800Z-120731T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1055 AM PDT MON JUL 30 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST CALIFORNIA... INCLUDING THE FOLLOWING AREAS...COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS. * UNTIL 10 PM PDT THIS EVENING * EXCESSIVE RUNOFF FROM HEAVY DOWNPOURS MAY CAUSE RAPID FILLING AND OVERFLOWING OF NORMALLY DRY WASHES AND SMALL CREEKS....AND LOW LYING AREAS. IN ADDITION THERE IS A THREAT OF ROCK AND MUD SLIDES BELOW STEEP TERRAIN IN THE MOUNTAINS AND RECENTLY BURNED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ BALFOUR
2 follow-up statements
789 WGUS66 KSGX 302150 FFASGX FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 250 PM PDT MON JUL 30 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH 10 PM THIS EVENING FOR... THE RIVERSIDE COUNTY MOUNTAINS...THE SAN DIEGO COUNTY MOUNTAINS... THE COACHELLA VALLEY...AND THE SAN DIEGO COUNTY DESERTS... .A VERY MOIST AND UNSTABLE AIR MASS WILL REMAIN OVER THE MOUNTAINS AND DESERTS OF SAN DIEGO COUNTY AND RIVERSIDE COUNTY TODAY. PRECIPITABLE WATER VALUES ARE ALREADY APPROACHING 1.5 INCHES...AND WILL CONTINUE TO INCREASE TO AROUND 2 INCHES BY THIS EVENING. THE FLASH FLOOD POTENTIAL IS MODERATE TO HIGH. CAZ056-058-061-062-310500- /O.CON.KSGX.FF.A.0003.000000T0000Z-120731T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 250 PM PDT MON JUL 30 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS. * UNTIL 10 PM PDT THIS EVENING * EXCESSIVE RUNOFF FROM HEAVY DOWNPOURS MAY CAUSE RAPID FILLING AND OVERFLOWING OF NORMALLY DRY WASHES AND SMALL CREEKS....AND LOW LYING AREAS. IN ADDITION THERE IS A THREAT OF ROCK AND MUD SLIDES BELOW STEEP TERRAIN IN THE MOUNTAINS AND RECENTLY BURNED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ PALMER
898 WGUS66 KSGX 310245 FFASGX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 745 PM PDT MON JUL 30 2012 ...FLASH FLOOD WATCH FOR TUESDAY AFTERNOON AND EVENING FOR THE RIVERSIDE COUNTY AND SAN DIEGO COUNTY MOUNTAINS AND DESERTS... .A VERY MOIST AND UNSTABLE AIR MASS WILL REMAIN OVER THE MOUNTAINS AND DESERTS OF RIVERSIDE AND SAN DIEGO COUNTIES THROUGH TUESDAY EVENING. CAZ056-058-061-062-311200- /O.CAN.KSGX.FF.A.0003.000000T0000Z-120731T0500Z/ /O.NEW.KSGX.FF.A.0004.120731T1800Z-120801T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 745 PM PDT MON JUL 30 2012 ...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... ...FLASH FLOOD WATCH IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST CALIFORNIA... INCLUDING THE FOLLOWING AREAS...COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS. * FROM 11 AM PDT TUESDAY MORNING THROUGH 11 PM PDT TUESDAY EVENING * EXCESSIVE RUNOFF FROM HEAVY DOWNPOURS MAY CAUSE RAPID FILLING AND OVERFLOWING OF NORMALLY DRY WASHES AND SMALL CREEKS....AND LOW LYING AREAS. IN ADDITION THERE IS A THREAT OF ROCK AND MUD SLIDES BELOW STEEP TERRAIN IN THE MOUNTAINS AND RECENTLY BURNED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST CALIFORNIA HAS BEEN CANCELLED FOR TODAY. SCATTERED SHOWERS AND THUNDERSTORMS FORMED OVER THE RIVERSIDE COUNTY AND SAN DIEGO COUNTY MOUNTAINS AND DESERTS. THESE THUNDERSTORMS PRODUCED HEAVY RAIN AND FLASH FLOODING NEAR CAMPO...SHELTER VALLEY...AND OCOTILLO WELLS. THUNDERSTORMS WILL LIKELY REDEVELOP ON TUESDAY WITH MORE FLASH FLOODING POSSIBLE. $$ PALMER
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood watch went out at Jul 30, 10:00 AM PDT, 55 minutes earlier.
Area forecast discussion, Jul 30, 10:00 AM PDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
1000 AM PDT MON JUL 30 2012
.SYNOPSIS...
HIGH PRESSURE ALOFT CENTERED OVER NEW MEXICO AND WEST TEXAS WILL
MAINTAIN SEASONAL TEMPERATURES FOR INLAND AREAS WITH THE MARINE
LAYER KEEPING AREAS NEAR THE COAST COOLER WITH AREAS OF LATE NIGHT
AND EARLY MORNING LOW CLOUDS AND FOG. MONSOONAL MOISTURE WILL CAUSE
SCATTERED THUNDERSTORMS OVER THE MOUNTAINS AND DESERTS THROUGH
TUESDAY. MINOR DRYING WILL BRING DECREASING AFTERNOON THUNDERSTORM
CHANCES TO THE MOUNTAINS FOR THE LATTER HALF OF THE WEEK.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
.EQUIPMENT OUTAGES...EDWARDS AFB WSR-88D...ETR TUESDAY JULY 31
SANTA ANA MTNS WSR-88D...ETR 1100 PDT TODAY
&&
.SHORT TERM...
REMAINDER TODAY/THIS EVENING...
THE LOW TO MID LEVEL CIRCULATION NEAR THE MOUTH OF THE COLORADO
RIVER/NORTH END OF THE GULF OF CALIFORNIA HAS BEEN MOVING NORTHWEST
5 MPH. ONLY THE MESOSCALE/SHORT TERM MODELS AND THE 30/12Z RUN OF
THE GFS MODEL CAPTURED THIS MOTION...THE 30./00Z ECMWF RUN AND THE
30/12Z NAM12 MODEL RUN SHOW THIS FEATURE TRACKING DUE NORTH.
DEWPOINT TRENDS ACROSS THE SW CALIFORNIA MOUNTAINS AND LOWER DESERTS
OVER THE PAST 24-48 HOURS...ALONG WITH STRATUS CLOUDS OVER THE
COACHELLA VALLEY SHOW THE LOW LEVEL MONSOON MOISTURE HAS MOVED OVER
THE EASTERN HALF OF THE FORECAST AREA. UPDATED FIRE WEATHER FORECAST
TO REFLECT HIGHER MINIMUM RELATIVE HUMIDITY THESE AREAS TODAY. WILL
LIKELY BE UPDATING THE PUBLIC ZONES AND ISSUING A FLASH FLOOD WATCH
BEFORE 1100 AM...SEE REASONING GIVEN IN HYDROLOGY SECTION BELOW.
TONIGHT THROUGH WEDNESDAY...
THE PROXIMITY OF THE LOW/MID LEVEL CIRCULATION WHETHER IT DOES SHIFT
BACK OVER SE CALIFORNIA OR REMAINS BUMPED UP AGAINST THE MOUNTAINS
OF SW CALIFORNIA...THE UPPER LEVEL LOW RETROGRADING BACK OVER SE
CALIFORNIA PER GFS AND EARLIER RUNS OF ECMWF MODEL...AND THE
RESIDUAL MONSOON MOISTURE OVER THE AREA...ALL POINT TO A MOIST AND
CONDITIONALLY UNSTABLE ENVIRONMENT CONTINUING OVER THE EASTERN HALF
OF THE FORECAST AREA. WILL LET THE FORECAST RIDE FOR NOW BUT MAY UP
THE POPS AND CONSIDER EXPANDING IN TIME IF NOT AREA THE ABOVE
MENTIONED FLASH FLOOD WATCH. WILL PROBABLY NEED TO DO SOME WORK ON
TEMPS DURING THIS PERIOD...MOUNTAINS APPEAR TO BE TOO COOL BOTH DAY
AND NIGHT GIVEN EXPECTED MODERATING EFFECT FROM WARM MOIST
AIR...SIMILARLY DESERTS TOO COOL DURING NIGHT AND TOO WARM DURING
DAY.
&&
.LONG TERM...
THURSDAY THROUGH NEXT MONDAY AUGUST 6...
THE SOUTHERN PORTION OF THE EASTERLY WAVE THAT BROUGHT THE MONSOON
MOISTURE TO THE REGION IS CURRENTLY CENTERED ALONG 123W AND SOUTH OF
28N. IT MAKES A LONG CLOCKWISE LOOP AND COMES BACK TO THE OFF THE
CENTRAL CALIFORNIA COAST BY SATURDAY...AND THEN MOVES SLOWLY
NORTHEAST AND INLAND AS A NEGATIVE TILT TROUGH. FOR SOUTHERN
CALIFORNIA THIS WILL BE A DRYING SYNOPTIC PATTERN WITH HIGH PRESSURE
REBUILDING OVER THE AREA. THIS IS SORT OF REFLECTED IN THE CURRENT
FORECASTS. WILL LOOK AT A BIT MORE AFTER THE 12Z ECWMF MODEL COMES
IN FOR ANY FINE TUNING NEEDED.
&&
.AVIATION...
301530Z...COAST/VALLEYS...STRATUS...WITH BASES AROUND 1000 FT MSL
AND TOPS TO 1800 FT MSL...WILL CLEAR TOWARDS THE COAST THIS MORNING
BTWN 16-17Z. VFR CONDS WILL BE SEEN THIS AFTN AND EVENING...WITH
INCREASING MID AND HIGH LEVEL CLOUDS THROUGHOUT THE DAY. CLOUD COVER
WILL DELAY THE DEVELOPMENT OF MARINE STRATUS TONIGHT. STRATUS IS
FORECAST TO DEVELOP OVER THE COAST BTWN 08-10Z TONIGHT...AND PUSH
AROUND 10 SM INLAND BY MID TUE MORNING...WITH SIMILAR TOPS AND
BASES. CONFIDENCE IN STRATUS DEVELOPMENT OVER KSAN AND KCRQ IS
MODERATE...WHILE DEVELOPMENT OVER KSNA IS LOW.
MTNS/DESERTS...INCREASING CLOUDS AOA FL150 WILL CONTINUE TODAY.
ISOLATED TO SCATTERED TSTMS ARE FORECAST TO DEVELOP THIS AFTERNOON.
BASES WILL BE AROUND 8000 FT MSL WITH TOPS TO 35000 FT MSL. LOCALLY
GUSTY SFC WINDS AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. TSTMS
WILL DISSIPATE IN THE EVENING.
&&
.FIRE WEATHER...
UPDATED TO SHOW HIGHER RH OVER MTNS/DESERTS TODAY...DEWPOINT TREND
IN PAST 24 HOURS IS UP 15-45 DEGREES WITH DEWPOINTS ACROSS ANZA
BORREGO DESERT/COACHELLA VALLEY IN THE MID 70S TO LOW 80S...AND IN
THE 50S TO MID 60S ACROSS THE MOUNTAINS. BOTTOM LINE... THREAT OF
DRY LIGHTNING STARTS SPREADING RAPIDLY TODAY IS GREATLY REDUCED
EXCEPT FOR WESTERN HALF OF FIRE WEATHER ZONES CAZ255-CAZ260...SAN
SAN GABRIEL MOUNTAINS AND SAN BERNARDINO MOUNTAINS WEST OF LAKE
ARROWHEAD...VICTOR VALLEY...APPLE VALLEY...LUCERNE VALLEY.
ELSEWHERE...MAINLY OVER HIGHER MOUNTAIN ALONG A SAN GORGONIO TO
MOUNT LAGUNA LINE...EXPECT WETTING RAINS TO ACCOMPANY ANY
THUNDERSTORMS FROM 1100 PDT THROUGH LATE AFTERNOON.
&&
.HYDROLOGY...
GENERAL CONSENSUS OF REGIONAL AND GLOBAL MODELS...ECMWF/GFS40/NAM12
IS THAT THE PRECIPITABLE WATER WILL MOVE BACK TOWARDS THE EAST AND
AWAY FROM FORECAST AREA AFTER 4PM...TILL THEN DEWPOINT TRENDS AND
SHORT TERM/MESOSCALE MODELS...RAP AND HRRR...SHOW INCREASING TREND
WITH HOURLY RAINFALL AMOUNTS OVER PENINSULAR MOUNTAINS INCREASING
FROM A TENTH TO QUARTER PER HOUR BETWEEN 1100-1300 PDT...TO HALF TO
THREE FOURTHS OF AN INCH OR GREATER PER HOUR BY 1400 PDT. RECOMPUTED
FLASH FLOOD POTENTIAL USING MIX OF GFS AND NAM80 AND NOW HAVE
MODERATE TO HIGH VALUES OVER THE LITTLE SAN BERNARDINO MOUNTAINS ON
THE EAST SIDE OF THE COACHELLA VALLEY...AND SOUTHWARD FROM THE SANTA
ROSA MOUNTAINS...THE ANZA BORREGO DESERT...THE PINYON
MOUNTAINS...THE LAGUNA MOUNTAINS...AND THE INKOPAH MOUNTAINS.
ELSEWHERE ACROSS THE EASTERN HALF OF SAN BERNARDINO
MOUNTAINS...JOHNSON VALLEY...TH REMAINDER OF THE RIVERSIDE COUNTY
MOUNTAINS...AND THE SAN DIEGO COUNTY MOUNTAINS THE FLASH FLOOD
POTENTIAL IS STILL LOW TO MODERATE. COORDINATED ISSUING A FLASH
FLOOD WATCH WITH BORDERING OFFICE...WFO PHOENIX S.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE ATTM. LOOK FOR UPDATE BY 1100 PDT.
PZ...NONE.
&&
PUBLIC/FIRE WEATHER...BALFOUR
AVIATION/MARINE...JJTHazardous weather outlook, Jul 30, 2:36 AM PDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 236 AM PDT MON JUL 30 2012 CAZ055-056-058-060>062-310200- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 236 AM PDT MON JUL 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOUNTAINS AND DESERTS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED. THE FLASH FLOOD POTENTIAL INDEX IS MODERATE...THUNDERSTORMS ARE EXPECTED TO DEVELOP AND ISOLATED FLASH FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR TUESDAY...SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED. THE FLASH FLOOD POTENTIAL INDEX IS MODERATE... THUNDERSTORMS ARE EXPECTED TO DEVELOP AND ISOLATED FLASH FLOODING IS POSSIBLE. FOR WEDNESDAY THROUGH THE END OF THE WEEK...MINOR DRYING WILL BRING DECREASING CHANCES FOR AFTERNOON AND EARLY EVENING THUNDERSTORMS FOR THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. CAZ042-043-048-050-057-310200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 236 AM PDT MON JUL 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL AND VALLEY AREAS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. 17
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 2:11 PM PDT | Flash Flood Warning | SGX | San Diego | 64 min |
| Jul 30, 2:54 PM PDT | Flash Flood Warning | SGX | San Diego | 111 min |
| Jul 30, 3:09 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 51 min |
| Jul 30, 3:59 PM PDT | Flash Flood Warning | SGX | San Diego | 2 hr |
Nearby
Flash Flood Watches in California, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.